# SDR AALA981708

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 598-712
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CUSP SECTION FROM RT STATION 598 TO STATION 712 RT, REQUIRES REPLACEMENT DUE TO SEVERAL AREAS OF CORROSION THAT WENT BEYOND LIMITS.  REPLACED CUSP SECTION FROM STATION 598 TO STATION 712 PER AARD 53-20-00-16.  (M)
